MathSciNet Relay Station
MathSciNet bibliographic data
MR2356210 35L70 (35A05 35B40 35L20)
Yao, Peng-Fei Global smooth solutions for the quasilinear wave equation with boundary dissipation. J. Differential Equations 241 (2007), no. 1, 62–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement